# SDR 2010FA0000272

- Difficulty date: March 17, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Aircraft: N554DM
- Make and model: Piper PA-42-1000
- Aircraft serial: 425527008
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN514400159
- Condition: Sheared
- Location: Rt Mlg Actuator
- Part time: 414 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT PN 400-159 WAS FOUND SHEARED.  SB 885 SPECIFIES BOLT REPLACEMENT AT 500 HR INTERVALS.  FAILED BOTH TTSN WAS 414.1 HRS.  REPLACEMENT BOLT PN 400-159, RIB PN 50377-011, BRACKET PN 73524-003, ACTUATORS AND MISC. HARDWARE.
